| Model Number |
HY12C95R |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Misassembled During Installation (4049)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a custom tubing pack, it was reported that the pack had a vent valve in the yellow sucker line that was put in backwards.The suction line was unusable.The customer used a separate stand-alone suction line.The suction line with the backwards valve was not used, a different sucker was used.There was no reported adverse patient effect associated with this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.